# SDR UIEA2023011200031

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: View Port
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON ALL VIEW PORTS LOCATED IN LOWER SURFACE OF FWD CARGO DOOR.   VIEW PORTS  WERE REPLACED IAW CMM 52-34-41.
